Lookup NU author(s): Professor Sarah Rees
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
We extend results of [Proc. Lond. Math. Soc. 104 (2012), 486–512] and prove shortlex automaticity and regularity of geodesics in a family of Artin groups that includes all groups of large type but also allows some commuting pairs of generators.
Author(s): Holt DF, Rees S
Publication type: Article
Publication status: Published
Journal: Groups Complexity Cryptology
Print publication date: 01/05/2013
ISSN (print): 1867-1144
ISSN (electronic): 1869-6104
Publisher: Walter de Gruyter GmbH
Altmetrics provided by Altmetric